# SDR GTIA020021

- Difficulty date: February 4, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N822NK
- Make and model: Doug MD 83
- Aircraft serial: 49392
- System (JASC): 2612 · Fire Detection
- Part: Control Unit
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 1570 - MYR - DURING TAKEOFF AT APPROX 70 KTS, SMOKE DETECTOR LOOP ANNUNCIATOR ILLUMINATED.  TAKEOFF ABORTED RIGHT ENGINE LOOP B LIGHT ON.  RETURN TO MAINTENANCE.  PERFORMED LEAK CHECK OF ALL RIGHT ENGINE BLEED DUCTS, ALSO PERFORMED VISUAL INSPECTION OF RIGHT ENGINE FIRE DETECTOR LOOP AND CONNECTORS.  FOUND NO LEAKS OR DEFECTS.  REMOVED AND REPLACED RIGHT ENGINE FIRE DETECTOR AMP CONTROL UNIT IAW MD80 MM 26-10-03.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  (M)
